Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Bleeding after i-pill

Hi, I hv tkn i-pill after 40hrs of intrcourse. within next 5 days bleeding started, i thought its periods, but bleeding is still going on. As my periods date is 20th feb so shd wait till i get the periods or shd i consult the gynic? Pls suggest?
Asked On : Wed, 17 Feb 2010
Answers:  1 Views:  1021
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

If you are bleeding and it has stopped, then there should not be any problem. Even my girlfriend faced the same but was ok within a week. Dont worry, just chill. But she was warned not to take i pills more.

Answered: Wed, 17 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor